# SDR AALA202509027270

- Difficulty date: September 2, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 78,495 hours, 30,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Miswired
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT IN CENTER CEILING PANEL ABOVE SEAT ROW 27/28 IS INOPERATIVE. MAINTENANCE FOUND THE EMERGENCY LIGHT MIS-WIRED AND CORRECTLY ATTACHED THE WIRES TO THE LIGHT PER AMM 33-51-00. A SATISFACTORY OPERATIONAL WAS ACCOMPLISHED WITH NO ISSUES NOTED.
